# SDR TSAA0553057

- Difficulty date: December 13, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Aircraft time: 40,557 hours, 48,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545778
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3.5 INCH CRACK FOUND RIGHT SIDE OF FUSELAGE SKIN AFT OF AFT CARGO DOOR AT BS 927 STRINGER 23R.  CUT OUT CRACK .040 INCH INSURANCE CUT.  PERFORMED HFEC AROUND CUTOUT, NO CRACK PROPAGATION NOTED IAW BOEING NDT MANUAL 51-00-00, PART 6.  REPAIRED WITH 10 X 13 INCH SKIN PATCH, FABRICATED DOUBLER (0322024T3) AND TRIPLER (0502024T3).  REPAIR COMPLETED IAW SRM 53-30-3, FIG 48, DETAIL XI.
